| Model Number |
ALLURA XPER FD20/20 OR TABLE |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report was submitted in agreement with fda for the retrospective reporting commitment (reference: gen2400312) and is related to and occurred prior to (c&r#: 3003768277-08/04/2023-005-c).
Event or Problem Description
It was reported to philips that footswitch does not work sometimes.This is connected to loss of image related to a allura xper fd20/20 or table.There was no reported patient or user harm.